Note on blow up solutions for a general class of semilinear parabolic equations involving second order operator

Abdelhak Bousgheiri; Anass Ourraoui;


This work deals with an initial-boundary value problem of $p-$Lapalcaien parabolic equation \begin{equation*} \begin{gathered} (h(u))_t=\triangle_p u +f(u(x,t)) \quad\text{in }\Omega\times (0,\infty),\\ u(x,t)= 0\quad\text{on } \partial\Omega\times[0,\infty),\\ u(x,0)=u_0\geq0,\quad x\in\overline{\Omega}, \end{gathered} \end{equation*} where $\Omega$ is bounded domain in $\mathbb{R}^N,~N\geq1.$ Our contribution is to introduce a new condition to obtain the blow-up solutions of the above equations.

Vol. 25 (2024), No. 1, pp. 165-171

Download: MMN-4484